Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On a Theory of the Syzygetic Relations of Two Rational Integral Functions, Comprising an Application to the Theory of Sturm's Functions, and That of the Greatest Algebraical Common Measure

J. J. Sylvester
Philosophical Transactions of the Royal Society of London
Vol. 143 (1853), pp. 407-548
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/108572
Page Count: 142
Subjects: General Science Biological Sciences Mathematics
Find more content in these subjects: General Science Biological Sciences Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item